Tegretol and Depo provera
Ok ive had two injections one in august and my other one in november that i wasnt gonna get but i couldnt switch..2 weeks ago i started taking tegretol and in the medication pamphlet on one side it listed it may make BC less effective including injections...but on the other side of the paper it said just birth control pills...i called the pharmacist and she actually didnt know if it affected the shot she told me to call my gyno. i did and she said no it wouldnt affect the effectivness of the shot. Well 2 days ago i started to get a period after not having one for 5 months at all. i got a bit concerned (i know depo can cause this at any time) i saw on a sight where tegretol CAN interact with it. i got worried not knowing who to believe and i called Phizer and asked them. At first she said no it doesnt and its actually a good bc method while taking the tegretol. but when i told her i had just started tegretol and have had the shot for 5 months she then said there have been unexpected pregnancys with women on the shot and then taking tegretol becacue they both go through the liver and the liver rejects one. she said it must be rejecting the depo and making the hormone go out of my system to fast. does anyone know if for certain it does or doesnt???